# SDR DHL98717002

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- Engine: Pwa JT8D7
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 320115
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A, E

## Discrepancy

ON CLIMBOUT, NR 1 ENG FUEL HEAT VALVE LIGHT CAME ON.  OIL TEMP ROSE TO 140 DEGREES CELSIUS.  RETARDED THROTTLE AND HEAT ROSE TO 145 DEGREES.  INCREASED THROTTLE TO 80 PERCENT N2 AND TEMP DECREASED TO 140 DEGREES AFTER 15 MIN.  SHUT DOWN ENGINE PER AOM.  OIL TEMP EXCEEDED  120 DEGREES FOR 21 MIN ALL OTHER INDICATIONS NORMAL.  REPLACED FUEL HEAT VALVE, REPLACED OIL AND OIL FILTER PER MM 72-00 RAN ENG FOR 5 MIN, INDICATIONS NORMAL.
